# SDR 2007UALA01974

- Difficulty date: June 12, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 39,799 hours, 4,842 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT STA 636 TO STA 651 AT STR 45R.  MAJOR REPAIR ACCOMPLISHED:  MFG'D & INSTALLED DOUBLER & FILLERS.
